Articles written in Pramana – Journal of Physics
Volume 93 Issue 2 August 2019 Article ID 0027 Research Article
The nonlinear evolution equation describing the propagation of waves in thin-film ferrroelectric materials is investigated in detail. The modified extended tanh method is used for the purpose and, as a result, novel soliton solutions are derived analytically which show the shape and the width of the waves. In the construction of the solutions obtained, it appears that bright and singular waves can be propagated in thin-film ferroelectric materials.
Volume 94 All articles Published: 10 February 2020 Article ID 0039 Research Article
This paper examines new travelling wave solutions to the Lakshmanan–Porsezian–Daniel (LPD) model with Kerr nonlinearity using Bäcklund transformation method based on Riccati equation, Kudryashov method and a new auxiliary ordinary differential equation (ODE). The three methods are adequately utilised, and some new rational-type hyperbolic and trigonometric function solutions are derived in different shapes for the aforementioned model. We confirm that our methods are more efficient than the other methods and it might be used in many other such types of nonlinear equations arising in the basic fabric of communications network technology and nonlinearoptics.
Volume 94 All articles Published: 12 March 2020 Article ID 0052 Research Article
In this paper, we apply the new extended direct algebraic method (NEDAM) to solve new exact solutions of the new coupled Konno–Oono (CKO) equation, and construct exact solution expressed in terms of hyperbolic functions and trigonometric functions with arbitrary parameters. A comparison between our established results and the results obtained by the existing ones is also presented. As a newly developed mathematical tool, the proposedmethod is an effective and straightforward technique to work out new solutions of various types of nonlinear partial differential equations (NLPDEs) in applied sciences and engineering.
Volume 94 All articles Published: 18 June 2020 Article ID 0087 Research Article
The paper investigates a class of long-wave unstable lubrication model using Lie theory. A nonlinear self-adjoint classification of the considered equation is carried out. Without having to go into microscopic detailsof the physical aspects, non-trivial conservation laws are computed. Then, minimal set of Lie point symmetries of the discussed model is classified up to one-dimensional conjugacy classes which are further utilised one by one to construct the similarity variables to reduce the dimension of the considered model. After that, all possible phase trajectories are classified with respect to the parameters of the equation. Some travelling wave and kink-wave solutions are also showed and graphical representations are displayed to depict their propagation.
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode